# SDR MASA200601215

- Difficulty date: April 29, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 6,791 hours, 4,947 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950091
- Part serial: 00766
- Condition: Overtemp
- Location: Nr 2
- Part time: 4,558 hours, 1,132 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 6336 MEM - ABORTED T/O, FOR RT PACK OVERTEMPED IN AUTO AND MANUAL.  MAINTENANCE REPLACED NR 2 ACM.
